Photos: Little girl left with serious burns after receiving an injection from a nurse in Imo | Welcome to Linda Ikeji's Blog

LI_Leaderboard_4

LI_Leaderboard_1

LI_Leaderboard_2

LI_Leaderboard_3

Sunday, 21 May 2017

Photos: Little girl left with serious burns after receiving an injection from a nurse in Imo

8-year-old Ifeyinwa pictured above is being treated at the Federal Medical Center Owerri in Imo state after suffering severe burns from an injection she received from a nurse. According to reports, Ifeyinwa had fallen ill some weeks ago and her aunt took her to see a nurse that had a chemist around their home. The nurse said she showed symptoms of malaria and gave her an "anti-malaria injection". Shortly after receiving the injection, Ifeyinwa's body started to react seriously leading to some parts of her body burning up. Photo credit: Ally Moshood Emirate

30 comments:

Emeka Izuogu said...

Na wa another case of burns again..it's like to take medicine and pills now is a Riskky something

Get well soon little one

Anonymous said...

Enter your comment...side effects of cotrimazole

Corazon said...

with that kind of burns all over her body then i am guessing that the drugs were expired or something

click here now for penis enlargement

that made the girl to have this sort of reaction or she gave her a different drugs.

Vivian Reginalds said...

nawa now!
-D great anonymous now as Vivian Reginalds

Anonymous said...

PLEASE SPECIALISTS IN THE HOUSE HELP SAVE US BY TELLING US THE MEDICINES AND INJECTIONS WHICH CAUSE THIS KIND OF REACTION THANKS

uniquechic said...

anoda steven syndrome!!!! may God give parents listening ears and not risk d life of children...
u tuk a sick child to a street nurse dat has a chemist and d nurse has no knowledge of ds child at all...
hmmm may God heal her..dats just it

Ada Ejikeme said...

This na NurseEliza

Anonymous said...

This na "NurseEliza"

iloegbunam stella said...

Expired Igbo made fake injection. What did the know know to start injecting a child without proper medical test.

Truthurts said...

His Excellency, Rochas Okorocha please fly dis girl 4 a proper Medical Check up. She has a bright future ahead.

Anonymous said...

Steven Johnson syndrome most likely.... Pliz health care workers ensure you take people's medical histories in detail. Very important... Wish her safe recovery

Anonymous said...

She was probably allergic to the medication.

Anonymous said...

She was probably allergic to the medication.

CHERYL (aka FROM GLORY to GLORY) said...

Cases of Steven Johnson's syndrome is on the rise. Lord have mercy o

Long live LIB

livingstone chibuike said...

Apc injection....

Anonymous said...

In the UK, doctors and nurses hardly inject patients unless they are hospitalised. It is even hard for doctors to prescribe injection and antibiotics. The nurse had no right to inject a child just like that without a doctor's diagnosis. NMA should change the way medication is given to patients. She may not have needed injection. Hope it was not expired or wrong medication. Poor girl! Sad!

Agbomen said...

Omg..., not another one! Shouldn't health practitioners find out your medical history b4 they administer medication. They killed my neighbor with this kind of carelessness. Pumped a diabetic with drips, nd killed her. Nigeria, we soo hv a long way to go. May God heal this little girl, IJN.

Anonymous said...

Watttttt, nurse Eliza

Vivian Amadi said...

Stevens Johnson syndrome on the increase

Stanley Nzegbunam said...

It's Steven Johnson syndrome... it's a severe reaction to a medicine taken, mainly Sulphur containing drugs. Medical history is very paramount in any treatment.

Dupsy B said...

@Livingston chibuike. LWkM. Afi APC injection na. Lord have mercy. Get well fast little girl.

Kiama Ibe said...

Get well soon baby

Anonymous said...

More like Toxic Epidermal Necrolysis (TEN) which is the senior brother of Stephen Johnson Syndrome if more than 30% of the skin is involved wc is the case here.

ogbonna nwabueze said...

Expired stuff

Anonymous said...

May God grant her a quick recovery.

Anonymous said...

THERE IS PROBABLY A FAKE DRUG IN CIRCULATION AND NAFDAC SHOULD SWING INTO ACTION.

Ifeyinwa Atuanya said...

Don't do that to Ifeyinwa, again!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

What's the name of the nurse?

lachheee said...

What do u knw about diabetics and drip.have u heard of diabetic ketoacidosis,in which the patient has to receive abt 6litres of fluid in 24hiurs.dnt show your ignorance,and always visit a good hospital.nigerians always blackmailing doctors and other health workers

Anonymous said...

Stop making shit up idiot

Anonymous said...

Mumu it is not an allergic response. Good read abeg

Recent Posts